Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Excessive pus with greenish tinge from the site of pilondial cyst removal. Is this a problem?

I had a polinadal cyst removed about 5 days ago, I have been changing the dressing wet to dry daily. The wound is still open and there has been pus coming out in small amounts until tonight when I changed it there was about double the amount of pus and it was distinctly green. There isn t a ton of it but definitely double the amount from the last couple days and a lot of more green in color. Is this a problem?
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello and thanks for writing in
Increase in the amount of pus is a matter of concern. In my opinion you must done your pus culture examination and accordingly select the effective antibiotic which controls the growth of bacteria or you need a change in your antibiotic.
In addition to this keep the area sterile-don't touch anything non-sterile to the wound, do regular anti-septic dressing 1-2 times a day as per need and continue the medication as prescribed by your treatment doctor.
Hope this will help you.
Best Wishes
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor